Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 78, NWS Wilmington, OH

June 15, 2016Dearborn County, Ohio County, Ripley County, Indiana; Hamilton County, Ohio; Boone County, Kenton County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 15, 2016, 6:47 PM EDT for Dearborn County, Ohio County, Ripley County, Indiana; Hamilton County, Ohio; Boone County, Kenton County, Kentucky. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 6:47 PM EDT (22:47 UTC)
Expired
Jun 15, 2016, 7:15 PM EDT
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Boone County, KY, Kenton County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 97 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:07 PM EDTTSTM WND GST 46Kcvg Cinc N Ky Apt, KY
Jun 15, 7:08 PM EDTTSTM WND DMG4 Nw Rising Sun, INLARGE LIMBS DOWNED.
Jun 15, 7:13 PM EDTTSTM WND DMG4 N Kcvg Cinc N Ky Apt, OHSEVERAL SIX INCH TREE LIMBS BROKEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 4:00 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

370 
WUUS51 KILN 152247
SVRILN
INC029-115-137-KYC015-117-OHC061-152315-
/O.NEW.KILN.SV.W.0078.160615T2247Z-160615T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OHIO COUNTY IN SOUTHEASTERN INDIANA...
  DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
  EAST CENTRAL RIPLEY COUNTY IN SOUTHEASTERN INDIANA...
  NORTHERN KENTON COUNTY IN NORTHERN KENTUCKY...
  BOONE COUNTY IN NORTHERN KENTUCKY...
  SOUTHWESTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 715 PM EDT.

* AT 647 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENDALE...
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...
  HARRISON...EDGEWOOD...ELSMERE...CHEVIOT...FORT MITCHELL...
  VILLA HILLS...FORT WRIGHT...LAWRENCEBURG...GREENDALE...LUDLOW...
  CRESCENT SPRINGS...AURORA...CRESTVIEW HILLS...
  LAKESIDE PARK AND RISING SUN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-74 IN INDIANA BETWEEN MILE MARKERS 167 AND 169.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 177 AND 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3929 8488 3911 8453 3894 8462 3890 8489
      3890 8497 3909 8520
TIME...MOT...LOC 2247Z 306DEG 35KT 3913 8494 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
1 follow-up statement
986 
WWUS51 KILN 152306
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
706 PM EDT WED JUN 15 2016

INC137-152315-
/O.CAN.KILN.SV.W.0078.000000T0000Z-160615T2315Z/
RIPLEY IN-
706 PM EDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RIPLEY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHEASTERN INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

LAT...LON 3923 8478 3911 8453 3894 8462 3890 8489
      3890 8497 3900 8509 3907 8492
TIME...MOT...LOC 2305Z 306DEG 35KT 3903 8476 

$$

INC029-115-KYC015-117-OHC061-152315-
/O.CON.KILN.SV.W.0078.000000T0000Z-160615T2315Z/
OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-HAMILTON OH-
706 PM EDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR OHIO...SOUTHERN DEARBORN...NORTHERN KENTON...BOONE AND
SOUTHWESTERN HAMILTON COUNTIES...

AT 705 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BURLINGTON...
MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...
EDGEWOOD...ELSMERE...CHEVIOT...FORT MITCHELL...VILLA HILLS...
FORT WRIGHT...LAWRENCEBURG...GREENDALE...LUDLOW...CRESCENT SPRINGS...
AURORA...CRESTVIEW HILLS...LAKESIDE PARK...RISING SUN AND OAKBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3923 8478 3911 8453 3894 8462 3890 8489
      3890 8497 3900 8509 3907 8492
TIME...MOT...LOC 2305Z 306DEG 35KT 3903 8476 

HAIL...<.75IN
WIND...60MPH
 
$$

KC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:34 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 15, 6:34 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
634 PM EDT WED JUN 15 2016

.SYNOPSIS...
An area of showers and thunderstorms will swing across the region
this afternoon into the evening. A cold front will then move
through the area Thursday, bringing cooler and less humid
conditions for Friday into the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Convection is increasing across Indiana as the atmosphere reaches
peak instability. Consensus of models is to bring the convection
ewd into the fa this evening. The I-75 corridor westward has the
best chance of seeing strong to severe thunderstorms late this
afternoon into the evening. Expect the thunderstorms to be e of
the area by 03Z, with decreasing clouds behind them. A strong H5
s/w will be dropping through the Great Lakes late tonight. The
GFS is trying to push some pcpn with it into the nw counties
toward 12Z. The majority of the other models is to leave the pcpn
n of the fa, so kept the region dry.

Lows tonight will be around 70 degrees.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
The H5 s/w will drop out of the Great Lakes into into ern Ohio and
wrn PA on Thursday. Ahead of the wave will be a sfc low and cdfnt.
Best chance of showers and maybe a thunderstorm will be in central
Ohio...with decreasing chances towards CVG. Highs will range from
the lower 80s in the north to around 90 in nrn KY. Pcpn chances
will linger for a few hours into Thursday night for ern areas.

Lingering lift from the s/w will be found in West Virginia back
into ern Oh and Ky on Friday. There could be an isolated storm
popup in the extreme se counties. Highs will be in the lower 80s
across the fa.

Cooler and drier air will begin to work in Friday night. Lows
will be in the upper 50s to lower 60s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Closed upper low will be crossing northeast Ohio on Thursday. Though
most precip should occur on the east side of the low where lift will
be most enhanced, a few showers and thunderstorms may still develop
in the ILN area, affecting mainly northeast counties.  Isolated to
scattered convection may persist over far eastern locations Thursday
night and Friday as the upper low opens up and drops southeast
across the Mid Atlantic states.

For Saturday through Monday, the area will be under a northerly
upper flow ahead of a very large and intense ridge aloft, coupled
with surface high pressure settling across the northeast CONUS.
Sunny skies are expected, and warm advection will be evident in the
circulation around the high.

Dry weather may be interrupted Tuesday when a cold front is forecast
to sag into Ohio in response to a deepening upper trough over
southeast Canada. Showers and thunderstorms may develop by Tuesday
afternoon, though timing is quite uncertain at this point due to
model inconsistency from run to run.

Temperatures starting near normal in the lower 80s Thursday will
then be boosted by sunshine and warm advection, with guidance
yielding mid and upper 80s for the rest of the period.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Area of thunderstorms upstream of taf sites will push through
relatively quickly this evening and not linger past 1 or 2z.
Downstream area has been shaded with the clouds from upstream
storms and the rapid destabilization that was seen earlier over
Indiana is not expected to occur over our region in Ohio and
notably weaker storms will cross the taf sites, possibly skirting
KDAY KCMH and KLCK with several breaks noted in the lines.

VFR conditions will be found outside of thunderstorm activity and
cloud cover will quickly dissipate in the post-storm environment.
By late morning tomorrow, fair wx cu around 4kft will pop and
winds from the north-northwest will kick in 12-15kts with gusts to
20 and 25kts for the latter part of the day. KCMH and KLCK will be
closer to the cyclonic circulation of an upper level shortwave that
will dive southeast late in the day, as well as a surface low in
eastern Ohio. This may spark a mvfr shower in central Ohio late in
the day, which is included in the forecast here.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JDR/Sites
NEAR TERM...Sites
SHORT TERM...Sites
LONG TERM...Franks
AVIATION...Franks
Hazardous weather outlook, Jun 15, 4:51 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EDT WED JUN 15 2016

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051-060-
061-070-071-077>079-162100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-
PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN-
451 PM EDT WED JUN 15 2016

...SEVERE THUNDERSTORM WATCH 260 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-162100-
LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
451 PM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THROUGH EARLY EVENING.
CONDITIONS WILL REMAIN FAVORABLE FOR HEAVY RAINFALL AND MAY ALSO
LEAD TO SOME STRONG THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 15, 6:27 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT WED JUN 15 2016

INZ059-066-073>075-080-KYZ091-092-OHZ060-070-077-152315-
OHIO IN-SWITZERLAND IN-DEARBORN IN-RIPLEY IN-FRANKLIN IN-UNION IN-
BOONE KY-KENTON KY-HAMILTON OH-PREBLE OH-BUTLER OH-
627 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHWESTERN
SWITZERLAND...DEARBORN...RIPLEY AND EASTERN FRANKLIN COUNTIES IN
SOUTHEASTERN INDIANA...SOUTHEASTERN UNION COUNTY IN EAST CENTRAL
INDIANA...BOONE AND NORTHERN KENTON COUNTIES IN NORTHERN KENTUCKY...
HAMILTON COUNTY IN SOUTHWESTERN OHIO...SOUTHWESTERN PREBLE COUNTY IN
WEST CENTRAL OHIO AND BUTLER COUNTIES IN SOUTHWESTERN OHIO UNTIL 715
PM EDT...

AT 627 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHEAST OF BATESVILLE...MOVING SOUTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...FAIRFIELD...COVINGTON...FLORENCE...OXFORD...
FOREST PARK...ERLANGER...SHARONVILLE...SPRINGDALE...READING...
HARRISON...NORTH COLLEGE HILL...EDGEWOOD...ELSMERE...WYOMING...
CHEVIOT...FORT MITCHELL...VILLA HILLS AND MOUNT HEALTHY.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-74 IN INDIANA BETWEEN MILE MARKERS 153 AND 171.
 I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 19.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 177 AND 187.
 I-75 IN OHIO BETWEEN MILE MARKERS 1 AND 21.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3920 8544 3925 8533 3931 8503 3965 8479
      3932 8437 3890 8466 3889 8520 3892 8520
      3891 8544
TIME...MOT...LOC 2227Z 310DEG 41KT 3924 8509

KC
Special weather statement, Jun 15, 6:31 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT WED JUN 15 2016

OHZ046-152300-
DELAWARE OH-
631 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DELAWARE COUNTY UNTIL
700 PM EDT...

AT 630 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
DELAWARE...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DELAWARE...SUNBURY...POLARIS...GALENA...WARRENSBURG...
ALUM CREEK STATE PARK...LEWIS CENTER...
INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37...KILBOURNE...
STATE ROUTE 257 AT US ROUTE 36...STRATFORD AND OLIVE GREEN.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 122 AND 136.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4029 8320 4036 8313 4033 8281 4020 8286
      4014 8299
TIME...MOT...LOC 2230Z 293DEG 24KT 4031 8314

KC
Local storm report, Jun 15, 6:40 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
640 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     1 W DELAWARE            40.30N 83.09W
06/15/2016                   DELAWARE           OH   TRAINED SPOTTER

            2 TO 3 INCH TREE BRANCH BROKEN FROM TREE. PEA SIZED HAIL.
            REDUCED VISIBILITIES TO LESS THAN 0.5MILES.

&&

SBAKER
Special weather statement, Jun 15, 6:41 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT WED JUN 15 2016

OHZ051-152330-
MIAMI OH-
641 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIAMI COUNTY UNTIL 730
PM EDT...

AT 641 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLEASANT
HILL...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
TROY...PIQUA...TIPP CITY...WEST MILTON...PLEASANT HILL...BROWN...
UNION...CASSTOWN...LUDLOW FALLS...GRAYSON...GINGHAMSBURG...
HAVEN VIEW AND FARRINGTON.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 66 AND 80.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4007 8404 3991 8405 3991 8416 3992 8416
      3992 8432 4005 8442 4015 8428
TIME...MOT...LOC 2241Z 295DEG 18KT 4009 8431

NOVAK
Special weather statement, Jun 15, 6:41 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT WED JUN 15 2016

OHZ052-053-152315-
CLARK OH-CHAMPAIGN OH-
641 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLARK AND
SOUTHWESTERN CHAMPAIGN COUNTIES UNTIL 715 PM EDT...

AT 641 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
PARIS...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...URBANA...ST. PARIS...CHRISTIANSBURG...TREMONT CITY...
DIALTON...WESTVILLE...THACKERY...LAWRENCEVILLE...TERRE HAUTE AND
MILLERSTOWN.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4014 8367 4001 8371 3996 8379 4003 8404
      4011 8403 4016 8398
TIME...MOT...LOC 2241Z 289DEG 21KT 4008 8394

KC
Local storm report, Jun 15, 6:47 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     COVINGTON               39.08N 84.51W
06/15/2016                   KENTON             KY   TRAINED SPOTTER

            6 TO 10 INCH BRANCHES WERE TORN FROM SEVERAL TREES ON THE
            SOUTH SIDE OF TOWN.

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 5:13 PM EDTSpecial Weather StatementILNFayette47 min
Jun 15, 5:23 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Union, Wayne37 min
Jun 15, 5:56 PM EDTSpecial Weather StatementILNFayette, Franklin, Union49 min
Jun 15, 6:27 PM EDTSpecial Weather StatementILNDearborn, Ohio, Ripley48 min
Jun 15, 8:22 AM EDTAreal Flood AdvisoryILNAuglaize, Logan, Shelby3 hr
Jun 15, 5:28 PM EDTSpecial Weather StatementILNDarke32 min
Jun 15, 5:58 PM EDTSpecial Weather StatementILNDarke47 min
Jun 15, 6:21 PM EDTSpecial Weather StatementILNMiami24 min
Jun 15, 6:31 PM EDTSpecial Weather StatementILNDelaware29 min
Jun 15, 6:41 PM EDTSpecial Weather StatementILNMiami49 min
Jun 15, 6:56 PM EDTSpecial Weather StatementILNDelaware34 min
Jun 15, 7:08 PM EDTSpecial Weather StatementILNHamilton, Warren52 min
Jun 15, 7:18 PM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Jun 15, 7:21 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Hamilton, Warren24 min
Jun 15, 7:26 PM EDTSpecial Weather StatementILNClark34 min
Jun 15, 7:27 PM EDTSpecial Weather StatementILNDelaware33 min
Jun 15, 7:35 PM EDTSevere Thunderstorm WarningILNClermont25 min
Jun 15, 7:37 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison23 min
Jun 15, 7:39 PM EDTSpecial Weather StatementILNBrown, Clermont51 min
Jun 15, 7:46 PM EDTSpecial Weather StatementILNClinton44 min
Jun 15, 7:47 PM EDTFlash Flood WarningILNDelaware, Franklin, Union3 hr
Jun 15, 7:57 PM EDTSpecial Weather StatementILNFranklin33 min
Jun 15, 7:58 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Madison47 min
Jun 15, 7:14 PM EDTSpecial Weather StatementILNBoone, Campbell, Kenton31 min
Jun 15, 7:43 PM EDTSpecial Weather StatementILNCarroll, Gallatin, Grant, Owen32 min
Jun 15, 7:55 PM EDTSpecial Weather StatementILNBracken, Pendleton35 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.